MAUDE Adverse Event Report: STRYKER GMBH CANCELLOUS SCREW AXSOS 3 TI Ø4.0MM / L24MM / FULL THREAD; PLATE, FIXATION, BONE

STRYKER GMBH CANCELLOUS SCREW AXSOS 3 TI Ø4.0MM / L24MM / FULL THREAD; PLATE, FIXATION, BONE
Catalog Number 607324
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event that cancellous screw axsos 3 ti ø4.0mm / l24mm / full thread was alleged of 'breakage during surgery' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as the lot numbers of the reported product as well as the affected device must be available in order to determine the root cause of the complaint event.Indeed, with the provided information, it is unclear how or where the device broke.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Not available.
 
Event or Problem Description
The pharmacist from the hospital reported to the sales rep, the following event : "osteosynthesis right humerus fracture / plate placement 3 spongy screws broke and then a cortical screw during installation.It was spongy screw diameter 4 ref 607322 /607324/607328 a locking screw also broke during installation ref 661034.No consequence for the patient: slightly increased operating time.

Brand Name
CANCELLOUS SCREW AXSOS 3 TI Ø4.0MM / L24MM / FULL THREAD
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8324475
Report Number0008031020-2019-00059
Device Sequence Number1663131
Product Code HRS
UDI-Device Identifier07613252578505
UDI-Public07613252578505
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number607324
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2019
Initial Report FDA Received Date02/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;